×

Found 3,456 Documents (Results 1–100)

100
MathJax

On sharp Sobolev-type inequalities for multidimensional Cauchy measures. (English) Zbl 07565320

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 135-152 (2022).
MSC:  60Exx 60Fxx
PDF BibTeX XML Cite
Full Text: DOI

Mixed local and nonlocal Sobolev inequalities with extremal and associated quasilinear singular elliptic problems. (English) Zbl 07564607

PDF BibTeX XML Cite
Full Text: DOI

On approximation properties of Fourier series in Jacobi polynomials \(P_n^{\alpha-r,-r}(x)\) orthogonal in the sense of Sobolev. (English. Russian original) Zbl 07550597

Math. Notes 111, No. 6, 827-840 (2022); translation from Mat. Zametki 111, No. 6, 803-818 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear parabolic equations with Robin boundary conditions and Hardy-Leray type inequalities. (English) Zbl 1485.35085

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 55-70 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification